| Model Number |
MA60AC |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported with a description of intraocular lens(iol) was defective, found after insertion.There was patient contact.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).